MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ajp.2017.05.015

Медицинская библиотека · Asian journal of psychiatry · 2017

DRESS syndrome: Addressing the drug hypersensitivity syndrome on combination of Sodium Valproate and Olanzapine.

Penchilaiya Venkatalakshmi, Kuppili Pooja Patnaik, Preeti K, Bharadwaj Balaji

Клинический случайПисьмо в редакциюПеревод в очереди

Аннотация

A case of an adolescent with symptoms of Mania, who developed Drug Reaction with Eosinophilia and Systemic Symptom (DRESS) syndrome on exposure to combination of oral Olanzapine and Sodium Valproate is presented. We have attempted to highlight the atypical presentation of DRESS syndrome in this patient as well as management difficulties in patient who develops DRESS syndrome with the conventional psychotropic medication. Hence, it is necessary for mental health professionals to be vigilant about this life threatening drug reaction associated with high morbidity and mortality, thus ensuring prompt diagnosis and management.

Для цитирования: Penchilaiya Venkatalakshmi, Kuppili Pooja Patnaik, Preeti K, Bharadwaj Balaji. DRESS syndrome: Addressing the drug hypersensitivity syndrome on combination of Sodium Valproate and Olanzapine.. Asian journal of psychiatry. 2017. DOI: 10.1016/j.ajp.2017.05.015.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.